MAUDE Adverse Event Report: Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter

Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter
Catalog Number VC10A256F60
Medical Device Problem Codes Thermal Decomposition of Device (1071); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a radio frequency ablation procedure using the venclose catheter.During the procedure, the device functioned properly for several treatment cycles; however, during the final treatment cycle, it began smoking and emitted a burnt odor.Treatment was terminated early, and the coil was found unraveled upon removal from the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Venclose EVSRF Catheter
Common Device Name
Venous Catheter
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Viant Costa Rica, S.A.
pq zona franca metropolitana
edificio 2c
barreal de heredia 40104
CS   40104
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50929314
Report Number3011879048-2026-00073
Device Sequence Number13445415
Product Code GEI
UDI-Device Identifier00858254006008
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot Number91744611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown